# SDR SWIA202409250716

- Difficulty date: July 16, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL MEMBER FS409.0+128 - 559.0 HAS MULTIPLE AREAS OF CORROSION. (MARKED)     (C-CHECK RO 9/24/2024)    BLENDED 9 EA AREAS ON R/H PRESSURE FLOOR SILL MEMBER FROM FS409+128-559 REF CRJ 200 SRM 51-21-06. FOUND TO BE WITHIN LIMITS. COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DATED 2012-11-06 DISPOSITION 2.1. COMPLIED WITH TASK CARD 51-900-1003-SKY.
